# SDR GTIA2019033103259

- Difficulty date: March 31, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 4,706 hours, 2,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 2 INOP, ODOR EVENT ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00. NO ODER NOTED. PERFORMED ENGINE RUN OF ENG 1 AND ENG 2 IAW AMM 71-00-00. NO ODER NOTED. THIS ACTION CLEARS DMI 2404719-1. MOC NOTIFIED. PLACARD REMOVED. DMIL UPDATED.
